# SDR DALA2024010900362

- Difficulty date: January 8, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N335DN
- Make and model: Airbus A321-213
- Aircraft serial: 8036
- Aircraft time: 18,307 hours, 8,095 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3035 R/H O/B MAIN FLAP I/B GUIDE ROLLER IS DAMAGED. CORRECTIVE ACTION: REPLACED RH O/B MAIN FLAP I/B GUIDE ROLLER PER A321 CMM 57-55-21 AND PER A321 AMM 20-21-11 AND ADJUSTMENT CHECK GOOD PER 321 AMM 27-54-62-400-002-A STEP 4.L(1) THRU (2)(G) OPS CHECK GOOD. (0145803)
